Doctor insights on:
Was recommended hydrocortisone 10 yrs by a dermatologist 4 small psoriasis patches. Usually used it a couple times a month when flare up happens.Safe?
Cortisone is a naturally produced hormone in the body, produced by the adrenal glands. It is often used as a potent medication for inflammatory disease. In serious cases, it is a "wonder" drug, and can be life saving. However, long and continuous use can cause many serious and uncomfortable side effects. Hydrocortisone is a topical skin variety and much ...Read more
See your doctor: 1 % Hydrocortisone is a relatively mild topical steroid. However, any steroid, if used often enough, can cause thinning to the skin. Because the vaginal skin is already very thin, i would not advise this. Plus, vaginal itching can be due to infection, which Hydrocortisone could potentially aggravate. ...Read more
Yes, possibly: All medications have side effects. You don't necessarily get them all or even any. Hydrocortisone cream is a steroid - which has many potential side effects. But if you need it, you need it. Doctors always weight the benefits to the potential harm of any treatment. Steroid creams can cause thinning of skin, localized bleeding, increased risk of infection, & increased blood sugar among others. ...Read more
Can i use hydrocortisone acetate 1.0% cream or dettol antiseptic cream on the side of my vulva (labia?) for itch and slight redness/swell/pain? virgin
Yes : But in small amounts, if no improvement, you need to see your doctor, best wishes ...Read more
I have been using hydrocortisone on my face for 10 years to control psorarasis type conditions. Now my skin is very thin and in some places tearing.
I'm low in cortisol, the 100mg of hydrocortisone is exist, can I use it as a injection everyday up to 10 days?
We cannot help: Your cortisol levels must be followed with labs and by an experienced physician who can prescribe the amount of replacement medication appropriately ...Read more
Yes: but do note that prolonged use may thin your skin. It is better to try to pinpoint the cause than using a medication to control it. Consider seeing an allergist or dermatologist . ...Read more
- Talk to a doctor live online for free
- Can cyclobenzaprine 10 mg get you high?
- 10 days post embryo transfer symptoms
- Why am i bleeding 10 days after my period?
- Ask a doctor a question free online
- Can lymph nodes stay swollen 10 years after having mono?
- Tender breasts 10 days before period
- 10 days after iui cramps
- 1 hydrocortisone cream
- Talk to a dermatologist online